# SDR 0501529941

- Difficulty date: October 10, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 96,216 hours, 95,675 cycles
- Engine: Pwa JT8D17
- Engine time: 56,926 hours, 33,438 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 654233
- Part serial: 6153812
- Condition: Leaking
- Location: Engine
- Part time: 44,308 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

DURING FINAL APPROACH ENGINE NR 2 ROLLED BACK TO 30 PERCENT N2 AND WOULD NOT RESPOND TO THROTTLE INPUT.  ENGINE NR 2 WAS SHUTDOWN AND FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND A FUEL LEAK AT P&D VALVE COUPLING.  MAINTENANCE REPLACED ENGINE NR 2 P&D VALVE.
